An analogue of the Perelomov-Popov formula for the Lie superalgebra Q(N)

Maxim Nazarov, Timofey Grigoryev

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)304-308
Number of pages5
JournalFunctional Analysis and Its Applications
Issue number4
Publication statusPublished - 1 Oct 2019

Bibliographical note

© The Author(s), 2019. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details.

Cite this